JournalsprimsVol. 35 , No. 2DOI 10.2977/prims/1195143952

Automorphic Forms on the Expanded Symmetric Domain of Type IV

  • Hiroki Aoki

    Kyoto University, Japan
Automorphic Forms on the Expanded Symmetric Domain of Type IV cover

Abstract

We introduce a lifting from a given Jacobi form of index 1 to an automorphic form on an expanded domain of type F , introduced by Saito [20, 22]. The method is a generalization of Gritsenko [10, 11] for symmetric domain of type IV. We constract a lifting function satisfying a certain translation formula on the expanded domain.